Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Prescribed Primolut during pregnancy. History of miscarriage. Safe?

hi, doctor. I had miscarriage at 15 weeks, unexplained nature. After 6 months I am pregnant again. Now I am 6 weeks. Every thing is alright but doctor prescribed me primolut injection s once a week just because I had already a history of miscarriage. I am scared now, if it s safe? Pls, I don t know what to do. I read that this can be harmful for female fetus Doctor, pls clarify my doubts: (
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
primulot injection contains progesterone in the form of norethisterone,
according to FDA it is said to be category X,
means animal studies have demonstrated some fetal risks, so these drug should only be used when benefits over weigh the risks,
instead with your doctor suggestion you can go for drugs like gestofit which is also progesterone and belongs to category B means no proved studies about fetal risk.
take care.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor